Homogenization of Hamilton-Jacobi equations in Carnot Groups

Bianca Stroffolini

ESAIM: Control, Optimisation and Calculus of Variations (2007)

  • Volume: 13, Issue: 1, page 107-119
  • ISSN: 1292-8119

Abstract

top
We study an homogenization problem for Hamilton-Jacobi equations in the geometry of Carnot Groups. The tiling and the corresponding notion of periodicity are compatible with the dilatations of the Group and use the Lie bracket generating property.

How to cite

top

Stroffolini, Bianca. "Homogenization of Hamilton-Jacobi equations in Carnot Groups." ESAIM: Control, Optimisation and Calculus of Variations 13.1 (2007): 107-119. <http://eudml.org/doc/249928>.

@article{Stroffolini2007,
abstract = { We study an homogenization problem for Hamilton-Jacobi equations in the geometry of Carnot Groups. The tiling and the corresponding notion of periodicity are compatible with the dilatations of the Group and use the Lie bracket generating property. },
author = {Stroffolini, Bianca},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
keywords = {Homogenization; Carnot Groups; Hamilton-Jacobi.; Carnot groups; viscosity solutions; limit problem},
language = {eng},
month = {2},
number = {1},
pages = {107-119},
publisher = {EDP Sciences},
title = {Homogenization of Hamilton-Jacobi equations in Carnot Groups},
url = {http://eudml.org/doc/249928},
volume = {13},
year = {2007},
}

TY - JOUR
AU - Stroffolini, Bianca
TI - Homogenization of Hamilton-Jacobi equations in Carnot Groups
JO - ESAIM: Control, Optimisation and Calculus of Variations
DA - 2007/2//
PB - EDP Sciences
VL - 13
IS - 1
SP - 107
EP - 119
AB - We study an homogenization problem for Hamilton-Jacobi equations in the geometry of Carnot Groups. The tiling and the corresponding notion of periodicity are compatible with the dilatations of the Group and use the Lie bracket generating property.
LA - eng
KW - Homogenization; Carnot Groups; Hamilton-Jacobi.; Carnot groups; viscosity solutions; limit problem
UR - http://eudml.org/doc/249928
ER -

References

top
  1. O. Alvarez, and M. Bardi, Viscosity solutions methods for singular perturbations in deterministic and stochastic control. SIAM J. Control Optim.40 (2001) 1159–1188.  Zbl1017.49028
  2. M. Arisawa, Quasi-periodic homogenizations for second-order Hamilton-Jacobi-Bellmann equations. Adv. Sci. Appl.11 (2001) 465–480.  Zbl1014.49018
  3. M. Bardi and I. Capuzzo Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations. Birkhäuser Boston, Boston, MA (1997).  Zbl0890.49011
  4. G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi. Springer-Verlag, Math. Appl.17 (1994).  Zbl0819.35002
  5. A. Bellaïche and J.-J. Risler, ed., Sub-Riemannian Geometry. Birkhäuser, Progress. Math.144 (1996).  
  6. I. Birindelli and J. Wigniolle, Homogenization of Hamilton-Jacobi equations in the Heisenberg Group. Commun. Pure Appl. Anal.2 (2003) 461–479.  Zbl1043.35025
  7. I. Capuzzo Dolcetta and H. Ishii, On the rate of convergence in homogenization of Hamilton-Jacobi equations. Indiana University Math. J.50 (2001) 1113–1129.  Zbl1256.35003
  8. L.C. Evans, The perturbed test function method for viscosity solutions of nonlinear PDE. Proc. Roy. Soc. Edinburgh11A (1989) 359–375.  Zbl0679.35001
  9. L.C. Evans, Periodic homogenization of certain fully nonlinear PDE. Proc. Roy. Soc. Edinburgh120 (1992) 245–265.  Zbl0796.35011
  10. G.B. Folland and E.M. Stein, Hardy spaces on homogeneous groups. Princeton University Press, Princeton, N.J., University of Tokyo Press, Tokyo. Math. Notes28 (1982)  Zbl0508.42025
  11. H. Ishii, Perron's method for Hamilton-Jacobi equations. Duke Math. J.55 (1987) 369–384.  Zbl0697.35030
  12. P. Juutinen, G. Lu, J. Manfredi and B. Stroffolini, Convex functions on Carnot Groups, to appear in Revista Mathematica Iberoamericana.  Zbl1124.49024
  13. G. Lu, J. Manfredi and B. Stroffolini, Convex functions on the Heisenberg Group. Calc. Var. Partial Differential Equations19 (2004) 1–22.  Zbl1072.49019
  14. P.L. Lions, G. Papanicolau and R.S. Varadhan, Homogenization of Hamilton-Jacobi equations, preprint (1986).  
  15. J. Manfredi, Nonlinear subelliptic equations on Carnot Groups. Notes of a course at the School on Analysis and Geometry, Trento (2003).  
  16. J. Manfredi and B. Stroffolini A Version of the Hopf-Lax Formula in the Heisenberg Group. Comm. in Partial Differential Equations27 (2002) 1139–1159.  Zbl1080.49023
  17. R. Montgomery, A Tour of Subriemannian Geometries, their geodesics and applications. American Mathematical Society, Providence, RI. Math. Surveys Monographs91(2002).  Zbl1044.53022
  18. R. Monti and F. Serra Cassano, Surface measures in Carnot-Carathéodory spaces. Calc. Var.13 (2001) 339-376.  Zbl1032.49045
  19. D. Morbidelli, Fractional Sobolev norms and structure of Carnot-Caratheodory balls for Hörmander vector fields. Studia Math.139 (2000) 213–244.  Zbl0981.46034
  20. A. Nagel, E.M. Stein and S. Wainger, Balls and metrics defined by vector fields I: basic properties. Acta Math.137 (1976) 247–320.  Zbl0578.32044

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.